Can anyone help me because I feel I'm going crazy

by Norma
(Israel )

Hi everyone, perhaps one of you can help me because I feel bad, I feel that the doctors aren't really helping (because perhaps they don't know how to) so if anyone of you can help then I'll be more than grateful.

I turned 46 on Friday. This year I was diagnosed with Autoimmune Progesterone Dermatitis because I'm allergic to the hormones my body produces. Meaning that my monthly period projects on the quality of my life. When my Progesterone doesn't rise then I suffer from its lack, meaning deficiency.

I've started to receive de-sensitization injections with Progesterone and Estrogen because I'm allergic those hormones that my body produces. But I feel that I'm still itching, my hands still don't have their normal skin, feeling my eyes heavy (I just want to sleep) and I feel a bit dizzy.

What in God's name should I do? If anyone heard of anyhing please tell me... Sincerely yours, "Norma" (because I want to feel normal...I want that if people ask me how I feel than I won't have anything to answer them...)

Comments for Can anyone help me because I feel I'm going crazy

Click here to add your own comments

Nov 23, 2010
Can anyone help me because I feel I'm going crazy
by: Wray

Hi 'Norma' I love the humour, even though you're feeling so awful! It's amazing that they've said the APD is because you lack progesterone, mostly they blame progesterone for this. But it's because you're reacting to excess oestrogen. APD usually only occurs the few days prior to bleeding. Progesterone is dropping sharply then, so the ratio of the two hormones becomes skewed. The 'normal' treatment for it is tamoxifen, which is a weak oestrogen. This blocks the oestrogen receptor sites, so the more powerful oestrogen we make cannot have any affect. But tamoxifen comes with many adverse side effects. Ironically tamoxifen is given for both 'progesterone dermatitis' and oestrogen dermatitis! Which makes a mockery of their theory that progesterone causes it. Please see here, here, here and here. Mast cells are implicated, they have a high affinity to oestrogen, which stimulates their production. Progesterone inhibits mast cell secretions of histamine, see here. Both Contraceptives and HRT cause itchiness. So does pregnancy, with destabilised oestrogen metabolism, see here. Pruritis is also caused by a malfunctioning liver. For the liver to function normally bile salts are essential, so is progesterone. It increases bilary output of cholesterol and prevents it converting into cholesteryl ester, a more potent form. Oestrogen exacerbates cholestasis. It also induces a marked inhibition of bile flow. I suspect the 'progesterone' injections are not, but are progestins, please check. I don't believe you need extra oestrogen either, the reverse. Please consider using progesterone. As you are now in Peri-menopause, please read this page. It explains how to use progesterone. Your progesterone has been dropping from about age 35, but your oestrogen is still at normal levels. It's this unbalance which is causing the problem, you haven't been 'allergic' to oestrogen your whole life! Take care Wray

Jan 12, 2015
I feel your pain!!! omg
by: Karen Ball

Norma...Im going on 2mnd month of this menopause hive hell. Seeing 5th dr today, a dermotologist (2nd one) 4th seen dr. (Endocrinologist) told me to start taking 1 mg of estradiol to relieve hives...that put me into an analphylactic (severe allergic) condition ...wheezing, vertigo, fatigue have all been present for 2 months and 2 rounds of prednisone...keeps coming back. I will let you kbow what dermatologist does. Hang in there.

Aug 01, 2015
by: Anonymous

Let me start by stating that I am not a doctor and that I am not sure of the long term results.

Just as I started menopause I expierenced unbearable rashes which led to bleading, scars and even crying from the itch. I went through incredible amounts of testing and nothing. Only asking for the pill did I find relief.

Now I am 57. 7 yrs have passed and the same thing all over again, but I am no longer allowed to use hormones. Oddly enough I found that taking Collagen supplements helps control the hives and at times almost eliminate them. The first format I tried also contained Magnesium.

Hope this helps.

Aug 09, 2016
from australia
by: At a Loss

Hi I have had a rash on my torso,neck and arms which started March 2016. I also started night seats at the same time. I have had irregular periods for two to three years. Tested FSH and LH levels with many Doctors and they were different all the time. I am 45.5 years. One Dr said that I was entering menopause as FSH levels were really high and no oestrogen. Other Drs saidd I was to young to have menopause.

The rash appears in patches. When patch recovers another starts. It's like it is is attacking every part of the skin that has not been touched. It keeps me awake and I feel agitated all the time. I cant wear clothing and sometimes I cant hug my husband because I over heat and itch. The cold and heat both make me itch. I am at a loss and Im very tired. It also looks very very bad.

I had allergy tests and they said I was allergic to dogs, cats, grasses etc

Any advice would be appreciated.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Blog contributions.

Search over 7,500 pages on this site...